# SDR 04FDEA01356

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: ARB139420
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT TRACK LOWER FAIRING OUTBOARD SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED SUPPORT BRACKET IAW SRM 51-31-01 AND AMM 27-80-01-4 AT MAE.
